EconPapers    
Economics at your fingertips  
 

The small worlds axiom for stable equilibria

Jean-François Mertens

Games and Economic Behavior, 1992, vol. 4, issue 4, 553-564

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0899-8256(92)90036-R
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The small worlds axiom for stable equilibria (1992)
Working Paper: The "small worlds" axiom for stable equilibria (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:4:y:1992:i:4:p:553-564

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:4:y:1992:i:4:p:553-564